Advertisement

Limit distributions of certain characteristics of random automaton graphs

  • A. A. Grusho
Article

Abstract

The paper deals with the following characteristics of random automaton graphs: the numbers of recurrent and nonrecurrent vertices, the number and dimensions of the components of strong connectivity, and the number of vertices attainable from a given one. Limit theorems are found for the distributions of these characteristics.

Keywords

Limit Theorem Limit Distribution Strong Connectivity Automaton Graph Random Automaton 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. A. Trakhtenbrot and Ya. M. Barzdin, Finite Automata (Behavior and Synthesis) [in Russian], Moscow (1970).Google Scholar
  2. 2.
    B. A. Sevast'yanov, “Convergence to Gaussian and Poisson processes of the distribution of the number of empty cells in the classical problem of pellets,” Teoriya Veroyatn. i Ee Primen.,12, No. 1, 144–153 (1967).Google Scholar

Copyright information

© Consultants Bureau 1974

Authors and Affiliations

  • A. A. Grusho

There are no affiliations available

Personalised recommendations